# SDR CA020604009

- Difficulty date: June 2, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 20,644 hours, 20,438 cycles
- Engine: Rroyce SPEY55515
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Separated
- Location: Emergency Exit
- Component: Over Wing Exit, Fokker, A20401411
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) LT EMERGENCY EXIT OPENED UPON LANDING INTO YYC. AIRCRAFT SWAPPED.  RECTIFICATION THE OVER WING EXIT WAS INSPECTED WITH NO FAULTS FOUND.  OVER CENTER SPRINGS WERE REPLACED AND DOOR WAS RIGGED AS PER THE MAINTENANCE MANUAL. THE FORCE REQUIRED TO OPEN THE DOOR WAS MEASURED TO ESTABLISH A GUIDELINE AS THE AIRCRAFT WILL BE INSPECTED EVERY MAINTENANCE OVER NIGHT UNTIL AN SIO IS ISSUED.
